# SDR AALA202103319007

- Difficulty date: March 30, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3193
- Condition: No Test
- Location: Emergency Lights
- Part time: 50,061 hours, 29,510 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: IWHILE PERFORMING A TEST OF THE EMERGENCY LIGHTING SYSTEM FAULT MESSAGE FOR INT LOAD FAULT AT EPSU AFT L (13WL) OCCURRED. REPLACED POWER SUPPLY 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38-400-001-A.
